Back to Search Start Over

On a Conical Reduction of Bilinear Forms (Part II.), with special consideration of Congruent Reductions

Authors :
Bromwich, T. J. I'A.
Source :
Proceedings of the London Mathematical Society; January 1865, Vol. 1 Issue: 1 p321-352, 32p
Publication Year :
1865

Details

Language :
English
ISSN :
00246115 and 1460244X
Volume :
1
Issue :
1
Database :
Supplemental Index
Journal :
Proceedings of the London Mathematical Society
Publication Type :
Periodical
Accession number :
ejs45507301
Full Text :
https://doi.org/10.1112/plms/s1-32.1.321